VOL. 30 · NO. 1 | May 2018
 
VIEW ALL ABSTRACTS +
Articles
Devin Akman
Missouri J. Math. Sci. 30 (1), 1-4, (May 2018) DOI: 10.35834/mjms/1534384947
KEYWORDS: Munchausen number, Canouchi number, perfect digit-to-digit invariant, PDDI, Lambert-$W$ function, 11A63
Tapan Senapati, K. P. Shum
Missouri J. Math. Sci. 30 (1), 5-19, (May 2018) DOI: 10.35834/mjms/1534384948
KEYWORDS: $BCK$-algebra, cubic set, cubic subalgebra, cubic ideal, cubic commutative ideal, 06F35, 03G25, 94D05
Abdo Qahis, Heyam Hussain AlJarrah, Takashi Noiri
Missouri J. Math. Sci. 30 (1), 20-31, (May 2018) DOI: 10.35834/mjms/1534384949
KEYWORDS: generalized topology, hereditary class, $\mu\mathcal{H}$-Lindelöf, $\mu$-Lindelöf, $\mathcal{S}\mu\mathcal{H}$-Lindelöf, $\mathbf{S}-\mathcal{S}\mu\mathcal{H}$-Lindelöf, 54A05, 54A08, 54D10
Adnane Elmrabty
Missouri J. Math. Sci. 30 (1), 32-44, (May 2018) DOI: 10.35834/mjms/1534384951
KEYWORDS: differential K-theory, differential indices, differential K-characters, Eta-invariants, 19L50, 58J20, 58J28
Sh. Al-Sharif, A. Awad
Missouri J. Math. Sci. 30 (1), 45-53, (May 2018) DOI: 10.35834/mjms/1534384952
KEYWORDS: Best approximation, remotal set, extremal point, 46B20, 41A65
Ronnason Chinram, Samruam Baupradist
Missouri J. Math. Sci. 30 (1), 54-58, (May 2018) DOI: 10.35834/mjms/1534384954
KEYWORDS: transformation semigroups, left magnifying elements, right magnifying elements, 20M10, 20M20
H. Al-Saadi, A. Al-Omari
Missouri J. Math. Sci. 30 (1), 59-71, (May 2018) DOI: 10.35834/mjms/1534384955
KEYWORDS: Kuratowski closure operator, ideal topological space, $\omega$-closed, $\Psi_{\omega}$-operator, $\omega$-compatible, $\omega$-codense, 54A05, 54C10
R. Patrick Vernon
Missouri J. Math. Sci. 30 (1), 72-76, (May 2018) DOI: 10.35834/mjms/1534384956
KEYWORDS: topology, continuum theory, Fractal, Hausdorff dimension, 28A80, 11K55, 54F45
Peter M. Uhl, Hannah Bohn, Noah H. Rhee
Missouri J. Math. Sci. 30 (1), 77-84, (May 2018) DOI: 10.35834/mjms/1534384957
KEYWORDS: chaotic dynamical system, invariant measure, Frobenius-Perron operator, invariant density, 37A05, 47B99
Ethan Rarity, Steven Schluchter, J. Z. Schroeder
Missouri J. Math. Sci. 30 (1), 85-92, (May 2018) DOI: 10.35834/mjms/1534384958
KEYWORDS: graph embedding, self-dual embedding, surgeries, pseudosurface, 05C10
Harold Reiter, Arthur Holshouser
Missouri J. Math. Sci. 30 (1), 93-104, (May 2018) DOI: 10.35834/mjms/1534384959
KEYWORDS: Stern–Brocot tree, Farey sequence, 11B57
Missouri J. Math. Sci. 30 (1), 105-106, (May 2018) DOI: 10.35834/mjms/1534384960
No abstract available
Back to Top